# SDR AALA202306063890

- Difficulty date: March 7, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: CRACKED FRAME WEB AFT FACE ON THE  HORIZONTAL FLANGE UPPER RADIUS AT FR 68 AND S22L. REPAIRED FRAME PER EA 343089.
